# SDR RAIA0803014

- Difficulty date: March 17, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 9,052 hours, 8,718 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 1 & Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7910 - CVG - BLEED NR 1 AND NR 2 OVERTEMP MESSAGE ON THE EICAS.  MAINTENANCE PERFORMED A BLEED SYSTEM OPERATIONAL CHECK OF BOTH THE BLEED SYSTEM AND THE ANTI-ICING SYSTEM WITH NO DEFECTS NOTED.
